Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old February 5th, 2009, 12:42 AM   #1
Porcelainx0x0
New Member
 
Join Date: February 4, 2009
Location: USA
Gender: Female
Default Schizophrenic?

So what if I hear voices in my head telling me to kill myself, i'm worthless, everyone hates me....I'm not schizophrenic.
Even if the Doctor says I am.
I won't take the medication, just pretend I am instead.

Since when did our thoughts blurr together? I'm like more than one person. And these voices, cannot be defined. In appearance or name. You define them, and then they change. Always and forever changing.

They'll hurt me, because I have put this now, on the internet. No one should know.
I just want some support, before they come back to me and I am not myself. These phases I have, with my people last months.
Porcelainx0x0 is offline   Reply With Quote
Old February 5th, 2009, 01:40 AM   #2
Mzor203
VT Lover
 
Name: Rex
Join Date: February 28, 2008
Location: Canada
Age: 25
Gender: Male
Blog Entries: 1
Default Re: Schizophrenic?

It does sound like you are schizophrenic, and if the doctor prescribed yoou medications, then you really, really should take them. Your best bet right now is those medications, and if you don't take them it might just get worse. So the only thing I can suggest is to take your medicine, can't really help in any other way.

Try actually taking it for a week or two, and then see how you feel. That'll tell you if the meds help or not.
Mzor203 is offline   Reply With Quote
Old February 6th, 2009, 12:19 AM   #3
Porcelainx0x0
New Member
 
Join Date: February 4, 2009
Location: USA
Gender: Female
Default Re: Schizophrenic?

I don't know.
Dosen't seem very safe to take something for a illness I don't even have! I swear i'm okay.
Trying the meds could be dangerous, I could get some nasty side-affects but if the will make the voices go away, it can't be all bad then.
I'll think more about it.
Porcelainx0x0 is offline   Reply With Quote
Old February 6th, 2009, 12:22 AM   #4
Mzor203
VT Lover
 
Name: Rex
Join Date: February 28, 2008
Location: Canada
Age: 25
Gender: Male
Blog Entries: 1
Default Re: Schizophrenic?

Quote:
Originally Posted by Porcelainx0x0 View Post
Since when did our thoughts blurr together? I'm like more than one person. And these voices, cannot be defined. In appearance or name. You define them, and then they change. Always and forever changing.

They'll hurt me, because I have put this now, on the internet. No one should know.
it's true that I am not a doctor, but to me this does sound like something that would result from schizophrenia. Are you sure you're not just in denial?

If you really are worried, ask your doctor about what side effects could come out if it. That'll help ease your mind.
Mzor203 is offline   Reply With Quote
Old February 6th, 2009, 12:28 AM   #5
The Batman
Banned
 
Name: Thomdam
Join Date: November 13, 2007
Location: Missouri
Age: 27
Gender: Male
Blog Entries: 19
Default Re: Schizophrenic?

If your doctor gave it to you than it's safe to take. Don't listen to any other voices but yours. Just take the meds and let the voices die out.
The Batman is offline   Reply With Quote
Old February 6th, 2009, 01:32 PM   #6
IAMSAM
Legendary Member
 
Name: Sam!
Join Date: July 14, 2007
Age: 28
Gender: Male
Blog Entries: 1
Default Re: Schizophrenic?

If you disagree with the doctor's diagnosis or treatment, you'd do very well to talk with him about that. Let him explain it all to you so you can better understand and accept it. He is on your side, and like you, he'd like those voices to go away.
IAMSAM is offline   Reply With Quote
Old February 10th, 2009, 08:20 PM   #7
Skeln
Great Poster
 
Skeln's Forum Picture
 
Name: Bobby
Join Date: January 20, 2009
Location: California
Age: 23
Gender: Male
Default Re: Schizophrenic?

Yes...these are symptoms of schizophrenia. Hate to tell you...but based on what I heard and if the doctor also perscribed mes then you are a schizophrenic. Trust me...take the meds. There are no serious side affects, I should know. my friend has schizophrenia...and before he took the meds he heard voices saying about the same thing as the voices you are hearing. When he took the meds, he was fine and no longer heard them. You do not want to be a schizophrenic not on meds, my dad was and I soon became afraid of him and pissed at him. Even the slightest thing I did to anger him...he would hit me. He also started getting on drugs...and yeah please do me a favor...take the meds. It kills me to know that others are putting up with what my friend has, and it kills me more to know you could seriously harm yourself and others by not taking the meds.
Skeln is offline   Reply With Quote
Old February 11th, 2009, 03:45 PM   #8
INFERNO
Awesome Poster
 
INFERNO's Forum Picture
 
Join Date: December 27, 2008
Location: Canada
Gender: Male
Default Re: Schizophrenic?

No serious side effects? I'd consider tardive dyskinesia to be a more serious side effect. There's also a chance (although not too high) that you could get some back/neck contortions. I'm aware you friends or parents or someone has schizophrenia and takes their meds, however, just because they don't have any of these more serious side effects doesn't mean that they don't exist. There's also the side effects of flat affect and being very tired, which are more common but not too serious.
INFERNO is offline   Reply With Quote
Old February 15th, 2009, 10:09 PM   #9
ben01
New Member
 
Join Date: February 10, 2009
Gender: Male
Default

You have to take your meds I beg of you. They will help. Talk to your family though about seeing an orthomolecular psychiatrist. That psychiatrist helped my brother who had what your having. Now he's seeing me. Yes meds aren't going to fully make it all go away but it should help anyways. It would be nice to know what meds you are on although I should probably read through everything first and see what been posted.

Just some information on the antipsychotics out there that doctors use

There are

Seroquel (safest out of them all I swear<not that I'm a psychiatrist or anything but oh well>,I've used it and all it does is give you a sedation)

RisperadoneIn this one I've used and it can cause muscle stiffness but I was on a high dose so don't threat. Thats its main side effect

Zyprexa (causes weight gain) like serious weight gain if your on this I'd ask to switch to seroquel

These are usually the first line antipsychotic drugs that doctors use and would rarely use something else besides these. Please say what you taking and I can give you more information on it. There are other rare side effects but really these are it. They are the safest ones out there.

Please take the meds.
Look on www.wikipedia.org to find out more about the neds but reaaly the side effects you will find on those site are really rare


In the future, please use the edit button if you have something to add.

~Vindication

Last edited by Atonement; February 15th, 2009 at 10:25 PM. Reason: Double post
ben01 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 04:03 PM.


Powered by vBulletin®
Copyright©2000 - 2018
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.
Copyright 2004 - 2018, VirtualTeen.org